Turn on thread page Beta

breakthrough bleeding, should I have a break?? watch

    • #1
    • Thread Starter
    #1

    Hi there, I've been on the combined pill since December and a break in dec and jan. This month I started breakthrough bleeding with still some tablets to go before the break. At this time, I was taking the pills at different times and also had an antifungal tablet. I started bleeding a few days after. Because of the bleeding I continued taking the pills as I was afraid I wouldn't tell the difference. I've been bleeding for nearly two weeks now with slight cramps, pink blood and not very heavy but I need to wear a pad. I know spotting is normal as I'm still new to the pill. So my question is whether to have a seven day break now despite still spotting or shall I wait till the bleeding stops? Thanks!!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 24, 2018
Poll
Who is most responsible for your success at university

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.